Facebook Pixel

Vaginal atrophy and urinary re-infections

By December 7, 2011 - 10:58am
Rate This

Is there some sort of vaginal lactobacillus suppository I could use to help?

Add a Comment1 Comments

HERWriter Guide

Hi lshutson

Thank you for your question and welcome !

Are you in menopause now or peri menopausal? As you know (and for the benefit of our readers) vaginal atrophy is the thinning of a woman's vaginal wall's lining due to there being less estrogen in her body. This usually occurs around the menopausal years or after children birth if she is nursing.

Yes, there are vaginal creams you can use that contain estrogen but just enough to help with the atrophy and not expose your whole body to it. You can talk to your doctor about which ones you should try. There are also non-hormonal ways too. You can read all about both in our EmpowHER article here: http://www.empowher.com/sexual-well-being/content/what-s-happening-down-...

Also, are you getting constant urinary tract infections? This is more common that you might think and there can be various reasons why. Start here: http://www.empowher.com/community/ask/nearly-constant-urinary-tract-infe...

Please let me know what you think!




December 7, 2011 - 11:42am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!